Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 284, Number 1
HTML articles powered by AMS MathViewer

Filters and the weak almost periodic compactification of a discrete semigroup
John F. Berglund and Neil Hindman PDF
Trans. Amer. Math. Soc. 284 (1984), 1-38
Sieved ultraspherical polynomials
Waleed Al-Salam, W. R. Allaway and Richard Askey PDF
Trans. Amer. Math. Soc. 284 (1984), 39-55
Stable rank $2$ reflexive sheaves on $\textbf {P}^{3}$ with small $c_{2}$ and applications
Mei-Chu Chang PDF
Trans. Amer. Math. Soc. 284 (1984), 57-89
Localization of equivariant cohomology rings
J. Duflot PDF
Trans. Amer. Math. Soc. 284 (1984), 91-105
The law of exponential decay for expanding transformations of the unit interval into itself
M. Jabłoński PDF
Trans. Amer. Math. Soc. 284 (1984), 107-119
The heat equation with a singular potential
Pierre Baras and Jerome A. Goldstein PDF
Trans. Amer. Math. Soc. 284 (1984), 121-139
Actions of finite groups on homotopy $3$-spheres
M. E. Feighn PDF
Trans. Amer. Math. Soc. 284 (1984), 141-151
Operators with $C^{\ast }$-algebra generated by a unilateral shift
John B. Conway and Paul McGuire PDF
Trans. Amer. Math. Soc. 284 (1984), 153-161
On the universal theory of classes of finite models
S. Tulipani PDF
Trans. Amer. Math. Soc. 284 (1984), 163-170
The theory of ordered abelian groups does not have the independence property
Y. Gurevich and P. H. Schmitt PDF
Trans. Amer. Math. Soc. 284 (1984), 171-182
Points of continuity for semigroup actions
Jimmie D. Lawson PDF
Trans. Amer. Math. Soc. 284 (1984), 183-202
Complexity of subcases of Presburger arithmetic
Bruno Scarpellini PDF
Trans. Amer. Math. Soc. 284 (1984), 203-218
Mean value properties of the Laplacian via spectral theory
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 284 (1984), 219-228
Unicellular operators
José Barría and Kenneth R. Davidson PDF
Trans. Amer. Math. Soc. 284 (1984), 229-246
Positive-definiteness and its applications to interpolation problems for holomorphic functions
Frank Beatrous and Jacob Burbea PDF
Trans. Amer. Math. Soc. 284 (1984), 247-270
Moments of balanced measures on Julia sets
M. F. Barnsley and A. N. Harrington PDF
Trans. Amer. Math. Soc. 284 (1984), 271-280
Singular Vietoris-Begle theorems for relations
D. G. Bourgin and Robert M. Nehs PDF
Trans. Amer. Math. Soc. 284 (1984), 281-318
On the Weil-Petersson metric on Teichmüller space
A. E. Fischer and A. J. Tromba PDF
Trans. Amer. Math. Soc. 284 (1984), 319-335
Fixed point sets of metric and nonmetric spaces
John R. Martin and William Weiss PDF
Trans. Amer. Math. Soc. 284 (1984), 337-353
The family approach to total cocompleteness and toposes
Ross Street PDF
Trans. Amer. Math. Soc. 284 (1984), 355-369
Liouville theorems, partial regularity and Hölder continuity of weak solutions to quasilinear elliptic systems
Michael Meier PDF
Trans. Amer. Math. Soc. 284 (1984), 371-387
Universal families for conull FK spaces
A. K. Snyder PDF
Trans. Amer. Math. Soc. 284 (1984), 389-399
Milnor’s invariants and the completions of link modules
Lorenzo Traldi PDF
Trans. Amer. Math. Soc. 284 (1984), 401-424
Proper holomorphic mappings that must be rational
Steven Bell PDF
Trans. Amer. Math. Soc. 284 (1984), 425-429